advertisement
Question
Posted by: JG | 2011-10-27

Clenbuterol and Cymbalta

Hi there,

I am thinking of starting Clenbuterol again but will be starting Cymbalta this week. Would this cause any issues?
I have asked a doctor but would like to get your view too pls.

Please advise.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi JG

Some patients taking clenbuterol found that this medication increased mood changes and depression, and for this reason I'd advise against taking clenbuterol in your case.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-10-31

Hi JG

Some patients taking clenbuterol found that this medication increased mood changes and depression, and for this reason I'd advise against taking clenbuterol in your case.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement